Monotonicity of rectilinear geodesics in d-space

Joonsoo Choi, Chee Keng Yap

Research output: Contribution to conferencePaperpeer-review

Abstract

Let B be any finite set of pairwise-disjoint, axes-parallel boxes in Euclidean d-space. Our main theorem is that for any two points s, t not in the interior of B, there exists a coordinate direction φ such that every rectilinear B-avoiding shortest path is monotone along φ. The key concept in the proof is an appropriate notion of pyramids.

Original languageEnglish (US)
Pages339-348
Number of pages10
StatePublished - 1996
EventProceedings of the 1996 12th Annual Symposium on Computational Geometry - Philadelphia, PA, USA
Duration: May 24 1996May 26 1996

Other

OtherProceedings of the 1996 12th Annual Symposium on Computational Geometry
CityPhiladelphia, PA, USA
Period5/24/965/26/96

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Monotonicity of rectilinear geodesics in d-space'. Together they form a unique fingerprint.

Cite this